MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G150
Medical Device Problem Codes Signal Artifact/Noise (1036); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced due to a product performance anomaly.This crtd has not been returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.This investigation will be updated should pertinent information become available in the future.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information on description of the event and coding.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.This investigation will be updated should pertinent information become available in the future.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced due to a product performance anomaly.This crtd has not been returned for analysis.No additional adverse patient effects were reported.Additional information was received indicating that the reason for explanting and replacing this crtd was due to noise present in the right ventricular (rv) lead channel.No additional adverse patient effects were reported.This device has not been returned.

Brand Name
DYNAGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25166397
Report Number2124215-2026-26005
Device Sequence Number18689755
Product Code NIK
UDI-Device Identifier00802526534614
UDI-Public(01)00802526534614(17)240224
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2024
Device Model NumberG150
Device Catalogue NumberG150
Device Lot Number508035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale